Tennessee, 2015

Winter Storm and Winter Weather in Tennessee, February 25 to 26, 2015

February 25 to 26, 2015 · NWS OHX · 28 events in 28 counties and zones

Another winter storm brought widespread snow to Middle Tennessee from the evening hours on February 25 into the morning hours on February 26. Snow amounts ranged from less than an inch in northwest Middle Tennessee up to 6 inches in Grundy County.

Where it happened

Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Another winter storm brought widespread snow to Middle Tennessee from the evening hours on February 25 into the morning hours on February 26. Snow amounts ranged from less than an inch in northwest Middle Tennessee up to 6 inches in Grundy County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 25, 11:38 AM CST, 22 minutes earlier.

Area forecast discussion, Feb 25, 11:38 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 AM CST WED FEB 25 2015

.UPDATE...FOR AVIATION.

&&

.AVIATION...FOR 18Z TAFS.

CONDITIONS WILL BEGIN TO DETERIORATE AFTER 00Z TONIGHT AS LOWERING
CIGS FROM INCOMING SNOWFALL OCCURS. THE BEST CHC FOR SNOW WILL BE
AT CSV BETWEEN 02-09Z...WITH THE HEAVIEST SNOW FALLING BETWEEN
03-07Z. DURING THAT TIMEFRAME...IFR CONDITIONS AND EVEN BRIEF LIFR
CONDITIONS WILL BE POSSIBLE. SNOW WILL AFFECT BNA ALSO...BUT NOT
AS BAD. BEST CHC OF SNOW AT BNA WILL BE BETWEEN 01-07Z...WITH
IFR CIGS AND BRIEF IFR VSBYS POSSIBLE. LOW CIGS AND POSSIBLY VSBYS
FROM BR SHOULD CONTINUE AT ALL TERMINALS AFTER THE SNOW HAS ENDED.
LEFT A MENTION OF SNOW IN AT CKV BUT MOST IF NOT ALL OF IT SHOULD
STAY SOUTHEAST OF THAT TAF SITE. WINDS WILL SHIFT AROUND FROM THE
ENE TODAY TO THE NNW TOMORROW AFTER 06Z.

&&

.PREV DISCUSSION... /ISSUED 1021 AM CST WED FEB 25 2015/

MORNING UPDATE...

UPDATED THE FORECAST TO ACCOUNT FOR THE SLOWER SNOWFALL ONSET THIS
AFTERNOON. EVERYTHING ELSE LOOKS RIGHT ON TRACK...WITH SNOW
SPREADING NORTHWARD INTO SOUTHERN MIDDLE TN BETWEEN
1-4PM...PROBABLY THE LATTER PORTION OF THAT TIME FRAME. MAJORITY
OF ADVISORY SNOW WILL START AROUND THE COMMUTE TIME OR LATER
(PROBABLY 5-8PM). SNOWFALL AMOUNTS OF 2-4 INCHES STILL LOOKS GOOD
FOR OUR FAR SRN COUNTIES...WITH 1-2 INCHES ELSEWHERE. A FEW
LOCALLY HIGHER AMOUNTS OF 3 INCHES MAY BE POSSIBLE IN THE ADVISORY
AREA TOWARDS THE PLATEAU COUNTIES. BEST CHC OF SNOW WILL BE
BETWEEN 8PM-2AM TONIGHT...WITH SNOW ENDING WEST TO EAST BY DAWN.

UPDATE ALREADY OUT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST THURSDAY FOR TNZ008>011-
027>034-056>066-075-077-078-080.

WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR TNZ079-093>095.

&&

AL
Hazardous weather outlook, Feb 25, 5:04 AM CST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
504 AM CST WED FEB 25 2015

TNZ079-093>095-261100-
GRUNDY-WAYNE-LAWRENCE-GILES-
504 AM CST WED FEB 25 2015

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR GRUNDY...WAYNE...LAWRENCE...AND GILES COUNTIES...TWO TO FOUR
INCHES OF SNOWFALL ACCUMULATION WILL BE POSSIBLE. HIGHEST
ACCUMULATION AMOUNTS WILL BE IN THE SOUTHERN HALF OF THESE COUNTIES
IN HIGHER ELEVATIONS.

EXERCISE CAUTION WHILE TRAVELING ON AREA ROADWAYS THIS AFTERNOON
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY
LISTENING TO NOAA WEATHER RADIO.

TNZ008>011-027>034-056>066-075-077-078-080-261100-
SUMNER-MACON-CLAY-PICKETT-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-
PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-VAN BUREN-
504 AM CST WED FEB 25 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR LOCATIONS GENERALLY ALONG AND SOUTH OF INTERSTATE 40 AND
ALONG AND EAST OF INTERSTATE 65...SNOW ACCUMULATION AMOUNTS OF
ONE TO TWO INCHES WILL BE POSSIBLE. LOCAL HIGHER AMOUNTS
APPROACHING THREE INCHES ACROSS THE HIGHER ELEVATIONS OF THE
CUMBERLAND PLATEAU REGION WILL BE POSSIBLE.

EXERCISE CAUTION WHILE TRAVELING ON AREA ROADWAYS THIS AFTERNOON
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

TNZ005>007-023>026-261100-
STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-
504 AM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

A STORM SYSTEM WILL MOVE ACROSS THE GULF COAST STATES THIS
AFTERNOON INTO TONIGHT...PRODUCING SNOW ACROSS MIDDLE TENNESSEE.
FOR LOCATIONS GENERALLY NORTH OF INTERSTATE 40 AND WEST OF
INTERSTATE 65...SNOW ACCUMULATION AMOUNTS OF LESS THAN ONE INCH WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

EARLY NEXT WEEK...MILDER AND WET WEATHER IS EXPECTED. RAIN WILL
DEVELOP AND COULD BECOME HEAVY ON MONDAY. LOCALIZED FLOODING COULD
BECOME A CONCERN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

31

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 winter weather, 7 winter storm. Local standard time, as filed.

Winter Weather, Robertson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Robertson forecast zone
Reported by
CoCoRaHS
Coordinates
36.526, -86.871 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Robertson County. A CoCoRaHS observer measured 1.0 inch of snow 0.7 miles north of White House.

Winter Weather, Sumner

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Sumner forecast zone
Reported by
CoCoRaHS
Coordinates
36.469, -86.460 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Sumner County. A CoCoRaHS observer measured 0.8 inches of snow 4.5 miles northwest of Bethpage, and another CoCoRaHS observer measured 0.5 inches of snow 2.9 miles NE of Hendersonville.

Winter Weather, Clay

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Clay forecast zone
Reported by
CoCoRaHS
Coordinates
36.551, -85.544 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Clay County. A CoCoRaHS observer measured 0.7 inches of snow 0.3 miles NNE of Celina.

Winter Weather, Pickett

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Pickett forecast zone
Reported by
CoCoRaHS
Coordinates
36.558, -85.075 (the zone’s center; the record gives no point)

Snow amounts around 1 inch were reported across Pickett County. A CoCoRaHS observer measured 1.1 inches of snow 2.8 miles SSW of Byrdstown.

Winter Weather, Dickson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Dickson forecast zone
Reported by
CoCoRaHS
Coordinates
36.149, -87.357 (the zone’s center; the record gives no point)

Snow amounts up to 0.5 inches were reported across Dickson County. A CoCoRaHS observer measured 0.5 inches of snow 1.3 miles NW of Charlotte, and another CoCoRaHS observer measured 0.5 inches of snow 6.7 miles SSW of Dickson.

Winter Weather, Davidson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Davidson forecast zone
Reported by
CoCoRaHS
Coordinates
36.171, -86.777 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Davidson County. A CoCoRaHS observer measured 1.0 inches of snow 1.5 miles W of Goodlettsville, and another CoCoRaHS observer measured 0.5 inches of snow 1.2 miles ESE of Belle Meade.

Winter Weather, Wilson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Wilson forecast zone
Reported by
Official NWS Observations
Coordinates
36.155, -86.298 (the zone’s center; the record gives no point)

Snow amounts up to around 1 inch were reported across Wilson County. A CoCoRaHS observer measured 1.1 inches of snow 2.7 miles SSE of Lebanon, another CoCoRaHS observer measured 1.0 inches of snow 4.9 miles SE of Mount Juliet, and 0.7 inches of snow was measured at the NWS Nashville office in Old Hickory.

Winter Weather, Smith

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Smith forecast zone
Reported by
CoCoRaHS
Coordinates
36.251, -85.957 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Smith County. A CoCoRaHS observer measured 1.5 inches of snow 1.4 miles ENE of Gordonsville, and another CoCoRaHS observer measured 1.2 inches of snow 4.5 miles NNE of Elmwood.

Winter Weather, Hickman

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Hickman forecast zone
Reported by
CoCoRaHS
Coordinates
35.803, -87.473 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Hickman County. A CoCoRaHS observer measured 0.6 inches of snow 10.4 miles SE of Centerville, and another CoCoRaHS observer measured 0.5 inches of snow 3.0 miles ESE of Bon Aqua.

Winter Weather, Williamson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Williamson forecast zone
Reported by
CoCoRaHS
Coordinates
35.894, -86.899 (the zone’s center; the record gives no point)

Snow amounts up to around 1 inch were reported across Williamson County. A CoCoRaHS observer measured 1.1 inches of snow 2.2 miles SE of Spring Hill, and another CoCoRaHS observer measured 0.8 inches of snow 0.5 miles SSW of Brentwood.

Winter Weather, Rutherford

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Rutherford forecast zone
Reported by
CoCoRaHS
Coordinates
35.843, -86.417 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Rutherford County. A CoCoRaHS observer measured 1.8 inches of snow 4.5 miles S of Rock Vale, and another CoCoRaHS observer measured 1.5 inches of snow 8.7 miles E of Murfreesboro.

Winter Weather, Cannon

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Cannon forecast zone
Reported by
Social Media
Coordinates
35.809, -86.062 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Cannon County. A Facebook report indicated 1.5 inches of snow fell in Bradyville, and a Twitter report indicated 2.0 inches of snow fell in the Iconium community 4 miles SE of Woodbury.

Winter Weather, Dekalb

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Dekalb forecast zone
Reported by
CoCoRaHS
Coordinates
35.980, -85.833 (the zone’s center; the record gives no point)

Snow amounts up to 3 inches were reported across De Kalb County. A Facebook report indicated 3.0 inches of snow fell in Smithville. A CoCoRaHS observer measured 2.2 inches of snow 4.9 miles WSW of Smithville, and another CoCoRaHS observer measured 1.6 inches of snow 5.8 miles NE of Dowelltown.

Winter Weather, White

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
White forecast zone
Reported by
CoCoRaHS
Coordinates
35.926, -85.455 (the zone’s center; the record gives no point)

Snow amounts up to 3 inches were reported across White County. A CoCoRaHS observer measured 2.2 inches of snow 3.0 miles WNW of Sparta, and another CoCoRaHS observer measured 2.1 inches of snow 7.1 miles S of Sparta.

Winter Weather, Putnam

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Putnam forecast zone
Reported by
CoCoRaHS
Coordinates
36.141, -85.495 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Putnam County. A CoCoRaHS observer measured 2.0 inches of snow 3.9 miles W of Monterey, and another CoCoRaHS observer measured 1.8 inches of snow 3.3 miles SSW of Cookeville.

Winter Weather, Jackson

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Jackson forecast zone
Reported by
Social Media
Coordinates
36.359, -85.673 (the zone’s center; the record gives no point)

Snow amounts up to 1 inch were reported across Jackson County. A Facebook report indicated 1 inch of snow fell in the Dodson Branch community.

Winter Weather, Overton

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Overton forecast zone
Reported by
Emergency Manager
Coordinates
36.345, -85.288 (the zone’s center; the record gives no point)

Snow amounts up to 3 inches were reported across Overton County. Emergency management reported 3 inches of snow fell in the Hanging Limb community, and 2 inches of snow fell in Livingston. A CoCoRaHS observer measured 1.2 inches of snow 1.9 miles NNW of Livingston.

Winter Weather, Fentress

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Fentress forecast zone
Reported by
CoCoRaHS
Coordinates
36.381, -84.932 (the zone’s center; the record gives no point)

Snow amounts up to 3 inches were reported across Fentress County. A CoCoRaHS observer measured 2.5 inches of snow 13.7 miles S of Jamestown, and another CoCoRaHS observer measured 2.0 inches of snow 3.1 miles SE of Jamestown.

Winter Weather, Maury

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Maury forecast zone
Reported by
Emergency Manager
Coordinates
35.617, -87.077 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Maury County. Emergency management reported 1.5 inches of snow fell in Columbia, and a CoCoRaHS observer measured 1.5 inches of snow 1.2 miles SSW of Columbia.

Winter Weather, Lawrence

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Lawrence forecast zone
Reported by
Emergency Manager
Coordinates
35.217, -87.396 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Lawrence County. Emergency management reported 1.5 inches of snow fell in Lawrenceburg, and 1.5 inches of snow fell 2 miles E of St. Joseph.

Winter Weather, Marshall

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Marshall forecast zone
Reported by
CoCoRaHS
Coordinates
35.469, -86.765 (the zone’s center; the record gives no point)

Snow amounts up to 2 inches were reported across Marshall County. A CoCoRaHS observer measured 2.0 inches of snow 1.6 miles W of Lewisburg, and another CoCoRaHS observer measured 1.3 inches of snow 3.6 miles SE of Cornersville.

Winter Storm, Giles

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Giles forecast zone
Reported by
CoCoRaHS
Coordinates
35.202, -87.035 (the zone’s center; the record gives no point)

Snow amounts up to 6 inches were reported across Giles County. A CoCoRaHS observer measured 6.0 inches of snow 1.3 miles NE of Ardmore, and another CoCoRaHS observer measured 1.0 inches of snow 5.4 miles SW of Pulaski.

Winter Storm, Bedford

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Bedford forecast zone
Reported by
CoCoRaHS
Coordinates
35.514, -86.459 (the zone’s center; the record gives no point)

Snow amounts up to 4 inches were reported across Bedford County. A CoCoRaHS observer measured 3.5 inches of snow 0.8 miles ESE of Wartrace, and another CoCoRaHS observer measured 1.5 inches of snow 2.0 miles SE of Bell Buckle.

Winter Storm, Coffee

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Coffee forecast zone
Reported by
Social Media
Coordinates
35.491, -86.075 (the zone’s center; the record gives no point)

Snow amounts up to 5 inches were reported across Coffee County. A Facebook report indicated 5 inches of snow fell in Hillsboro, and another Facebook report indicated 5 inches of snow fell in Tullahoma. A CoCoRaHS observer measured 4.0 inches of snow 2.9 miles WSW of Manchester, and another CoCoRaHS observer measured 2.5 inches of snow 2.4 miles NW of Manchester.

Winter Storm, Grundy

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Grundy forecast zone
Reported by
CoCoRaHS
Coordinates
35.388, -85.723 (the zone’s center; the record gives no point)

Snow amounts up to 6 inches were reported across Grundy County. A Facebook report indicated 6 inches of snow fell in Tracy City. A CoCoRaHS observer measured 5.6 inches of snow 1.3 miles E of Gruetli-Laager, and another CoCoRaHS observer measured 4.7 inches of snow 2.1 miles ENE of Bersheeba Springs.

Winter Storm, Warren

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Warren forecast zone
Reported by
CoCoRaHS
Coordinates
35.679, -85.778 (the zone’s center; the record gives no point)

Snow amounts up to 5 inches were reported across Warren County. A CoCoRaHS observer measured 3.5 inches of snow 8.5 miles ESE of McMinnville, and a Facebook report indicated 5 inches of snow fell in McMinnville.

Winter Storm, Van Buren

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Van Buren forecast zone
Reported by
Law Enforcement
Coordinates
35.696, -85.453 (the zone’s center; the record gives no point)

Snow amounts up to 4 inches were reported across Van Buren County. The sheriff office reported 3 inches of snow fell in Spencer, and a Facebook report indicated 3 inches of snow fell in Walling.

Winter Storm, Cumberland

When
February 25, 12:00 PM CST to February 26, 5:00 AM CST
Where
Cumberland forecast zone
Reported by
Social Media
Coordinates
35.950, -84.998 (the zone’s center; the record gives no point)

Snow amounts up to 4 inches were reported across Cumberland County. A Facebook report indicated 3.5 inches of snow fell in Crossville. A CoCoRaHS observer measured 2.8 inches of snow 0.1 miles NNW of Fairfield Glade, and another CoCoRaHS observer measured 2.5 inches of snow 4.7 miles S of Crossville.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2015Every state in 2015This day in weather historyWarnings in Tennessee, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 561163, 561164, 561405, 561406, 561407, 561408, 561409, 561410, 561412, 561413, 561414, 561415, 561416, 561417, 561418, 561419, 561420, 561421, 561422, 561423, 561424, 561425, 561426, 561427, 561438, 561439, 561440, 561441.